# SDR 2003FA0000024

- Difficulty date: November 30, 2002
- Submitted: January 8, 2003
- Operation: General aviation
- Aircraft: N200AB
- Make and model: Gulstm G1159
- Aircraft serial: 71
- Aircraft time: 13,430 hours, 9,020 cycles
- Engine: Rroyce SPEY50614
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Misinstalled
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 24-MONTH ULTRASONIC EXAMINATION NOTED ASC-426 (3 PIECE WING ATTACH FITTING) MODIFICATION WAS IMPROPERLY INSTALLED.  NOTED THAT DOUBLER WAS TRIMMED TO FIT WING PLANK CUT OUT INSTEAD OF WING PIN DIAMETER.  RECOMMEND ALL OPERATORS VISUALLY INSPECT FOR PROPER INSTALLATION AND CONTACT MFG.
